# SDR UPS05M43885

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JRT- COURIER SEAT SMOKE GOGGLES HAS CRACKED LENS.  REMOVED AND REPLACED RT COURIER SEAT SMOKE GOGGLES IAW MM 25-00-00.
